Translator Disclaimer
July/August 2019 Local regularity for strongly degenerate elliptic equations and weighted sum operators
G. Di Fazio, M.S. Fanciullo, P. Zamboni
Differential Integral Equations 32(7/8): 479-492 (July/August 2019).

Abstract

We extend some previously known results to the case of weighted sum operators. We prove that local weak solutions of elliptic equations with very strong degeneracy are smooth.

Citation

Download Citation

G. Di Fazio. M.S. Fanciullo. P. Zamboni. "Local regularity for strongly degenerate elliptic equations and weighted sum operators." Differential Integral Equations 32 (7/8) 479 - 492, July/August 2019.

Information

Published: July/August 2019
First available in Project Euclid: 2 May 2019

zbMATH: 07144915
MathSciNet: MR3945765

Subjects:
Primary: 35B45, 35B65

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 7/8 • July/August 2019
Back to Top